# SDR HEEA080407

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N911UK
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Aircraft time: 10,900 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 7645001076101
- Part serial: 336A
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH STARTER ENGAGED N1 READS BETWEEN 1 AND 6 PERCENT INTERMITTENTLY. REPAIRED.
